# SDR NWAA073046309

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 74,680 hours, 9,115 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FLIGHT ATTENDANT REPORTED OVEN 2-7 HAS AN ODOR OF BURNED WIRE.  MAINTENANCE REPLACED OVEN CONTROLLER.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
